# SDR AALA201601049025

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 35,883 hours, 13,043 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plunger
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RT OVERWING AFT EMER ESCAPE SLIDE NOT ARMED.  FOUND RT AFT EMER EXIT DOOR DEACTIVATION PLUNGERS IN THE RELEASED POSITION.  RE-ENGAGED PLUNGERS. SLIDE NOW SHOWS ARMED ON ECAM PAGE.
